# SDR USAASB04027

- Difficulty date: March 10, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1U1234
- Condition: Cracked
- Location: Tail Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOSING SYSTEM A-HYDRAULICS ON TAKEOFF AS LOW PRESSURE LIGHT ILLUMINATED AND QUANTITY INDICATED ZERO.  FLT LEVELED OFF AT 5,000 FEET TO COMPLETE QUICK REFERENCE HANDBOOK PROCEDURES, THEN THE FLIGHT RETURNED TO FIELD AT BNA.  UPON LANDING, THE LANDING GEAR WAS PINNED AND THE AIRCRAFT WAS TOWED TO THE GATE.  NO EMERGENCY WAS DECLARED. MAINTENANCE FOUND THE NR 1 FEEL ACTUATOR ISOLATION VALVE IN THE TAIL COMPARTMENT CRACKED AND LEAKING.  REMOVED AND REPLACED VALVE PER MM 27-31-87.  ALSO, REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP (P/N 65075-06) FOR LEAKING PER MM 29-15-12.  REPLACED ASSOCIATED FILTERS AND SERVICED HYDRAULIC SYSTEM.  OPERATIONAL CHECKS AND LEAK CHECKS GOOD.  (M)
